# SDR ASAA0280416

- Difficulty date: October 19, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, CUSP WEB CORRODED AT FS 1250-1271, LONGERON 18R.  REPAIRED PER SRM 51-70-4, FIG 2.  (M)
